# SDR SWAA2020102923163

- Difficulty date: October 14, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB DAMAGE AT STA 260 LBL 20.  REPAIRED FLOOR WEB AT STA 260 LBL 20, AS PER REF EA N 1-A53-33179.
